# SDR ASAA2017081821658

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 13,300 hours, 4,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT 35000 FEET, LEFT PACK LIGHT ILLUMINATED. PERFORMED THE QRH THAT LED US TO TURN LEFT PACK SWITCH TO OFF.  ACFT GROUNDED.  OBSERVED THE LT PACK LIGHT ILLUMINATED WITH RECALL EXTINGUISHED WITH MASTER CAUTION RESET.  CLEARED NR 1 PACK ZONE TEMP CONTROL VALVE FAULT. ACCOMPLISHED BITE OF BOTH PACK, ZONE TEMP CONTROLLERS IAW AMM 21-61-00. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
